I have just started taking Latuda. I am not too nervous about side effects because I hear many positive things about Latuda and about its side effects. However, I do have a concern of the correlation between Latuda and my sex drive because I have seen a couple of comments about Latuda diminishing it. Looking for some insight and different perspectives, thanks!
Hi, bcov! Decreased libido is only mentioned in the Physician's Desk Reference as a rare side effect of Latuda meaning that <0.5% of all users have reported this side effect (although EVERY side effect has to be reported). The thing to remember is that the comments you read are from the 5-10-25 people who DID have this side effect not the 99.5% of millions of users who DID NOT have this or any other side effect.
It could happen to you but the chances are pretty slim and that is true of any medication, even OTCs. Even aspirin and ibuprofen can have very serious side effects but who hesitates to take them for a headache or muscle pain?
Worst case scenario, even if you did have a problem, you could simply change the medication.
Good luck! Latuda is one of the best new drugs to come to market and it's helping millions of people. WCV
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2012 • 2 answers
Posted 4 Jan 2013 • 1 answer
Posted 7 Jul 2013 • 2 answers
Posted 10 Sep 2013 • 6 answers
Posted 23 Dec 2014 • 3 answers